CSpace

Browse/Search Results:  1-10 of 16 Help

Selected(0)Clear Items/Page:    Sort:
一类极小本原对称图的指数集 期刊论文
数学的实践与认识, 2008, 卷号: 038, 期号: 016, 页码: 122
Authors:  李毓祁;  任崇勋;  俞元洪
Favorite  |  View/Download:43/0  |  Submit date:2020/01/10
需求不确定的多周期的容量决策问题 期刊论文
数学的实践与认识, 2008, 卷号: 038, 期号: 007, 页码: 35
Authors:  李建斌;  高成修;  王学武;  雷东
Favorite  |  View/Download:43/0  |  Submit date:2020/01/10
On a special two-dimensional lattice by Blaszak and Szum: pfaffianization and molecule solutions 期刊论文
JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 2005, 卷号: 12, 页码: 316-332
Authors:  Yu, GF;  Li, CX;  Zhao, JX;  Hu, XB
Favorite  |  View/Download:44/0  |  Submit date:2018/07/30
On an integrable modified (2+1)-dimensional Lotka-Volterra equation 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2005, 卷号: 309, 期号: 2, 页码: 686-700
Authors:  Li, CX;  Nimmo, JJC;  Hu, XB
Favorite  |  View/Download:58/0  |  Submit date:2018/07/30
modified (2+1)-dimensional Lotka-Volterra equation  self-dual network equation  Backlund transformation  pfaffian solutions  soliton solutions  
Gram-type pfaffian solution to the coupled discrete KP equation 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2005, 卷号: 38, 期号: 5, 页码: 1089-1095
Authors:  Li, CX;  Ohta, Y
Favorite  |  View/Download:30/0  |  Submit date:2018/07/30
An integrable symmetric (2+1)-dimensional Lotka-Volterra equation and a family of its solutions 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2005, 卷号: 38, 期号: 1, 页码: 195-204
Authors:  Hu, XB;  Li, CX;  Nimmo, JJC;  Yu, GF
Favorite  |  View/Download:51/0  |  Submit date:2018/07/30
Pfaffianization of the semi-discrete Toda equation 期刊论文
PHYSICS LETTERS A, 2004, 卷号: 329, 期号: 3, 页码: 193-198
Authors:  Li, CX;  Hu, XB
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
semi-discrete toda equation  Casorati solution  pfaffianization  Lie symmetries  
Gramm-type Pfaffian solutions to three differential-difference coupled systems 期刊论文
INVERSE PROBLEMS, 2004, 卷号: 20, 期号: 4, 页码: 1293-1306
Authors:  Li, CX;  Hu, XB;  Zhao, JX
Favorite  |  View/Download:36/0  |  Submit date:2018/07/30
Pfaffianization of the differential-difference KP equation 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2004, 卷号: 73, 期号: 5, 页码: 1159-1163
Authors:  Zhao, JX;  Li, CX;  Hu, XB
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
differential-difference KP equation  Pfaffianization  Wronskian (Casorati) determinant  lie symmetries  
A hierarchy of coupled Korteweg-de Vries equations and the corresponding finite-dimensional integrable system 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2004, 卷号: 73, 期号: 2, 页码: 327-331
Authors:  Li, CX
Favorite  |  View/Download:52/0  |  Submit date:2018/07/30
spectral problem  Hamiltonian structure  integrable systems  involution